# SDR SWAA2015060540405

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 60,614 hours, 36,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESS INDICATES LOW.  R & R SLIDE IAW MM.
